# SDR UIEA2016100500802

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,495 hours, 17,245 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP INOPERATIVE, RESET CIRCUIT BREAKER LT & FWD BOOST PUMP, OPS CHECKED GOOD IAW AMM 28-22-03.
